MathSciNet Relay Station
MathSciNet bibliographic data
MR1291765 46L30
Chu, Cho-Ho; Kusuda, Masaharu On factor states of $C\sp *$-algebras and their extensions. Proc. Amer. Math. Soc. 124 (1996), no. 1, 207–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement